# SDR 2006UALA00664

- Difficulty date: April 7, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FASTENER AT STATION 400 8L & 9L BS 747 8L & 9L, BS 747 8R & 9R, BS 787 8L & 9L, BS 907 8L & 9L.     DAMAGE RMVD, HFEC ACP REF MM53-10-84, NDT MAN PART 6 51-00-00 FIG. 23.
